Buy Steroids



Results 1 to 18 of 18
  1. #1
    Bodine6 is offline Junior Member
    Join Date
    May 2002
    Location
    Minn
    Posts
    128

    Help!!! itchy nipples

    I am only on the 5th day of deca and d-bol and I am experiencing itchy nipples. The forth day it was just the right one and today it's both of them. I am taking 30mg a day. They aren't sore or anything, just itch a little. I am 20 and the bad thing is that my 22 year old sister found some of my stuff and she took the nolvadex , syringes, and some of my d-bol. Right now I am only concerned with the nolvadex. Does everyone experience this or do I have a problem. Or am I just worrying for nothing? No balls underneath nipples or anything, just itchy. Thanks for any advice!

  2. #2
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    I wouldn't take any chances! Itching is the first sign. Get on your nolvadex right away! Start @ 80mg and when the itching goes away drop to 20mg/day. Good luck.

  3. #3
    Bodine6 is offline Junior Member
    Join Date
    May 2002
    Location
    Minn
    Posts
    128
    Bro, she took my gear and I don't know how to get in back. Would stopping be the best thing to do then? I can get it in about a week, would I still be okay?

  4. #4
    silverfox's Avatar
    silverfox is offline Retired Moderator
    Join Date
    Nov 2001
    Posts
    1,911
    do one of two things, if you have an itch scratch it, otherwise do what pete says... also check for any discharge, is also a very good sign it's time for some anti-e's

  5. #5
    Bodine6 is offline Junior Member
    Join Date
    May 2002
    Location
    Minn
    Posts
    128
    No discharge, nothing like that. Just itchy, if I can't get them back I will have to go to the doctor tomorrow. I am pretty concerned.

  6. #6
    Bodine6 is offline Junior Member
    Join Date
    May 2002
    Location
    Minn
    Posts
    128
    Besides discharge, when is another good sign? If I can't get any nolvadex for a week, do you think I should stop?

  7. #7
    arthurb999's Avatar
    arthurb999 is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    USA
    Posts
    2,715
    Tell her to give it back!

  8. #8
    silverfox's Avatar
    silverfox is offline Retired Moderator
    Join Date
    Nov 2001
    Posts
    1,911
    stop that is up to you, you have no lumps usually they will get sore and you will get small pea like lump in nip. Thing is with depending on esters your on, most test and other stuff is active over a week so stoping is not going to do much, if your on fast acting stuff then stoping you may get estrogen rebound and have problems anyway. Tuff call

  9. #9
    Bodine6 is offline Junior Member
    Join Date
    May 2002
    Location
    Minn
    Posts
    128
    Thanks a lot, I guess I will go to the doc tomorrow. Hopefully he will prescribe me some. I am going to beat the **** out of my sister. I don't know how she found out.

  10. #10
    tryingtogain is offline Member
    Join Date
    May 2002
    Posts
    605
    take estrogen blockers right away!

  11. #11
    Bodine6 is offline Junior Member
    Join Date
    May 2002
    Location
    Minn
    Posts
    128
    Is there anything I can use untill I can get my hands on some? Anything that works somewhat that I can buy legally?

  12. #12
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Tell your sister your situation and tell her she's messing with your body right now even more than you are. Then tell her she's a ****ing asshole - wait is she hot? If so, give me her # and I'll talk to her for ya.Find some Liquidex if you can. If it's teh deca causing the problems then you're screwed since anti-e's won't help.

  13. #13
    Bodine6 is offline Junior Member
    Join Date
    May 2002
    Location
    Minn
    Posts
    128
    So what your saying is that I am getting gyno if it's the deca ? I am only on day 5 of deca so it hasen't even kicked in yet and I only am taking 200mg a week.

  14. #14
    androplex is offline Donating Member
    Join Date
    Mar 2002
    Posts
    548
    With nandrolone (deca ), an aromatase inhibitor will be of no use, because aromatase is not used in the aromatization of nandrolone. A rather small amount of estrogen receptor antagonist can be useful. 12.5 to 25 mg Clomid would be plenty for 400 mg/week Deca.

    The above is in another one of my post but I copied it here for you.

    Clomid (Clomiphene Citrate) or Novladex (Tamoxifen Citrate). I know your novladex is what your sister took. If you got friends that have clomid or Novladex ask to borrow some to get you through till your new order comes in. (if your sister will not give it back).

    You might let the board know where you live and ask if anyone on the board in your city would help you out with a loan of a few pills of it. You need to be real careful if you go this way.

    Sorry to hear about this, good luck.

  15. #15
    androplex is offline Donating Member
    Join Date
    Mar 2002
    Posts
    548
    If you are only in day 5 of deca it usually takes 3 weeks for the deca to kick in. Have you done a cycle before?

    Any way you upset your nips by shaving or rub against something to make them itch. Allegries?????

  16. #16
    Bodine6 is offline Junior Member
    Join Date
    May 2002
    Location
    Minn
    Posts
    128
    Yes, I do have strong allergies, exspecially this time of year. I also replied on your other post. I only took the d-bol for 4 days, so I didn't think it could come so soon.

  17. #17
    androplex is offline Donating Member
    Join Date
    Mar 2002
    Posts
    548
    "Additive intake of Nolvadex and Proviron might be necessary as well, since Dianabol strongly converts into estro-gens and in some athletes causes gynecomastia ("bitch tits") or worsens an already existing condition. "

    This is from the drug profile here at AR. You might read more about it.

  18. #18
    androplex is offline Donating Member
    Join Date
    Mar 2002
    Posts
    548
    I have to log off now. Go to the doctor if you cannot get clomid or Nolvadex .

    I wish you lived in Houston Bro I could let you borrow mine.

    Good luck.....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •